MathSciNet Relay Station
MathSciNet bibliographic data
MR1157481 11B85
Jedwab, Jonathan; Lloyd, Sheelagh A note on the nonexistence of Barker sequences. Des. Codes Cryptogr. 2 (1992), no. 1, 93–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement